MathSciNet Relay Station
MathSciNet bibliographic data
MR1335749 (96c:35074) 35K55 (35B99 76S05)
Angenent, S. B.; Aronson, D. G. The focusing problem for the radially symmetric porous medium equation. Comm. Partial Differential Equations 20 (1995), no. 7-8, 1217–1240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement